Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 210, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Sep 6, 2015, 9:47 PM CDT for Otoe County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2015, 9:47 PM CDT (02:47 UTC)
- Expired
- Sep 6, 2015, 10:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Otoe County, NE
The radar
The Omaha radar (KOAX), 77 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 6:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1563 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1693 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 21.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 7:17 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Sep 6, 7:17 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
717 PM CDT SUN SEP 6 2015
.UPDATE...
ISSUED AT 720 PM CDT SUN SEP 6 2015
EXPANDED FLASH FLOOD WATCH AND NOW INCLUDES PARTS OF SERN NE.
LINCOLN AREA HAS HAD A GOOD AMOUNT OF RAIN...STORMS LIKELY TO
AFFECT THE FLASH FLOOD WATCH AREA THROUGH THE EVENING AND
POSSIBLY OVERNIGHT.
UPDATE ISSUED AT 620 PM CDT SUN SEP 6 2015
STORMS HAD DEVELOPED NEAR PRE-FRONTAL TROUGH AS AROUND 6 PM. THE
COVERAGE MAY INCREASE AS COLD FRONT AND TROUGH MERGE. VERY HIGH
MOISTURE CONTENT ALSO FAVORABLE FOR HEAVY RAIN AND MENTIONED IN
EARLIER AFD. SOME POTENTIAL FOR WET MICROBURSTS AS WELL.
&&
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 306 PM CDT SUN SEP 6 2015
MODELS ARE IN VERY GOOD AGREEMENT NECESSARY INGREDIENTS ARE COMING
TOGETHER FOR A SIGNIFICANT RAINFALL EVENING BEGINNING TONIGHT.
IMPRESSIVE GULF MOISTURE ADVECTION IS PROGGED TO TAKE PLACE IN
ADVANCE OF A COLD FRONT PUSHING INTO THE CWA. CONSIDERABLE MOISTURE
POOLING ALONG THE BNDRY IS EXPECTED RESULTING IN PWS APPROACHING
2.5"/KI VALUES OF 40. SFC BNDRY EVENTUALLY STALLS OUT THEN ON MONDAY
MORNING...EXTENDING FROM THE WRN GREAT LAKES REGION TO WRN KS.
FACTORS FAVORING AN EXCESSIVE RAINFALL EVEN INCLUDE CORFIDI
VECTORS LESS THAN 10KT WITHIN AREA WHERE MAX OMEGA WILL BE
COINCIDENT TO HIGH DEGREE OF PCPN EFFICIENCY IN WAY OF DEEP WARM
CLOUD LYR/LLVL MOISTURE CONVERGENCE. AND WITH PROLONGED PERIODS OF
FORCING VIA MOIST 310K UPGLIDE IT IS QUITE PROBABLE AMOUNTS
RANGING FROM 2-4 INCHES WILL BE REALIZED OVER SWRN IA...THUS
EXCEEDING CURRENT FLASH FLOOD GUIDANCE WITHIN CURRENT FLASH FLOOD
WATCH OUTLINE. MODELS IN AGREEMENT SHOWING THE SFC BNDRY/PCPN
ACTIVITY EVENTUALLY PUSHING SOUTHWARD OF THE CWA THEN SOMETIME
EARLY WED MORNING.
A NOTICEABLE COOL DOWN IS EXPECTED TUES/WED. AND WITH MET/MAV MAX
TEMPS LOOKING REASONABLE...WILL GO WITH AFTN HIGHS IN THE UPPER
70S/LOW 80S.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN SEP 6 2015
NW FLOW ALOFT WILL TRANSLATE TO SLIGHTLY BELOW NORMAL TEMPS
HEADING INTO NEXT WEEKEND WITH AFTN HIGHS TOPPING OUT IN THE
LOW/MID 70S. OTHERWISE SMALL CHANCES FOR PCPN OCCURRING WED NIGHT
AND THEN AGAIN FRIDAY NIGHT IN ASSOCIATION WITH COMBINATION OF
LLVL THETA-E ADV AND LOW/MID LYR AGEOSTROPHIC FORCING WITH
MOISTURE RETURN RIDING UP ALONG THE HIGH PLAINS. GOING POPS LOOK
REASONABLE SO NOT MAJOR CHANGES PLANNED.
&&
.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 620 PM CDT SUN SEP 6 2015
TSRA IN THE KLNK AREA AT TAF ISSUANCE TIME HAVE SOME SEVERE
POTENTIAL BUT STRONGEST RADAR RETURNS HAVE BEEN SOUTH OF THE
AIRPORT. KLNK AND KOMA WILL HAVE TSRA POTENTIAL THROUGH THE
EVENING. CDFNT WILL SWITCH WINDS TO N/NW AFTER PASSAGE. THERE
IS SOME POTENTIAL FOR LOW CLOUDS AND FOG LATE TONIGHT INTO
MONDAY MORNING. UNCERTAINTY ON HOW EXTENSIVE THESE WILL BE AND
WILL TRY TO FINE TO IN LATER TAFS.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ066>068-089>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ056-069-079-080-
090-091.
&&
UPDATE...MILLER
SHORT TERM...DEE
LONG TERM...DEE
AVIATION...MILLERHazardous weather outlook, Sep 6, 6:45 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 645 PM CDT SUN SEP 6 2015 IAZ043-NEZ011-012-015>018-030>034-042>045-050-065-071345- MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SEWARD- 645 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THERE IS SOME POTENTIAL FOR THUNDERSTORMS THIS EVENING...BUT CHANCES ARE HIGHER FARTHER TO THE SOUTHEAST. ADDITIONAL THUNDERSTORMS MAY OCCUR MONDAY AFTERNOON WITH STRONG TO SEVERE STORMS POSSIBLE...ALONG WITH LOCALIZED HEAVY RAIN. A COLD FRONT WILL BE STALLED OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA MONDAY...WITH MOISTURE POOLED ALONG THE FRONT. ANOTHER UPPER LEVEL WEATHER DISTURBANCE SHOULD PROMOTE THUNDERSTORM DEVELOPMENT IN THE AFTERNOON AND EVENING. SOME SEVERE STORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THUNDERSTORMS SHOULD CONTINUE MONDAY NIGHT WITH HEAVY RAIN POSSIBLE MAINLY FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. A FEW STORMS MAY LINGER INTO TUESDAY. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING BUT MAY BE NEEDED MONDAY. IAZ055-056-069-079-080-090-091-NEZ051>053-066>068-078-088>093- 071345- HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- SAUNDERS-DOUGLAS-SARPY-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 645 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA... EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS WILL BE SCATTERED ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THIS EVENING. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED. THE HIGHEST POTENTIAL IS SOUTHEAST OF A LINE FROM SEWARD TO FREMONT AND HARLAN. MODERATE INSTABILITY...ABUNDANT MOISTURE AND SUFFICIENT SHEAR SUGGEST THE POTENTIAL FOR DAMAGING WINDS... HEAVY RAIN AND LARGE HAIL. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY MORNING FOR PARTS OF SOUTHWEST IOWA. AREAS THAT RECEIVE SEVERAL PERIODS OF HEAVY RAIN THROUGH TONIGHT COULD SEE FLASH FLOODING. ADDITIONAL THUNDERSTORMS MAY OCCUR MONDAY AFTERNOON WITH STRONG TO SEVERE STORMS POSSIBLE...ALONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS SHOULD CONTINUE MONDAY NIGHT WITH HEAVY RAIN POSSIBLE FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. A FEW STORMS MAY LINGER INTO TUESDAY. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE PASS ALONG ANY REPORTS OF SEVERE WEATHER THIS EVENING. SPOTTER ACTIVATION COULD BE NEEDED MONDAY.
In the hours before
Local storm report, Sep 6, 8:21 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
821 PM CDT SUN SEP 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HEAVY RAIN 4 ESE LINCOLN 40.80N 96.63W
09/06/2015 M3.70 INCH LANCASTER NE PUBLIC
AT 70TH AND A.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMSpecial weather statement, Sep 6, 8:28 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 828 PM CDT SUN SEP 6 2015 NEZ044-045-070215- DODGE NE-WASHINGTON NE- 828 PM CDT SUN SEP 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DODGE AND WASHINGTON COUNTIES UNTIL 915 PM CDT... AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KENNARD...OR 21 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLAIR...ARLINGTON...KENNARD AND HERMAN. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 432 AND 450. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 126. LAT...LON 4140 9639 4168 9644 4168 9615 4142 9606 TIME...MOT...LOC 0128Z 222DEG 45KT 4152 9625 ZAPOTOCNY
Special weather statement, Sep 6, 8:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT SUN SEP 6 2015
IAZ090-NEZ067-068-091-070230-
FREMONT IA-NEMAHA NE-CASS NE-OTOE NE-
844 PM CDT SUN SEP 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAGE...FREMONT...
SOUTHEASTERN CASS...NORTHERN NEMAHA AND EASTERN OTOE COUNTIES UNTIL
930 PM CDT...
AT 844 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEBRASKA CITY...OR 25 MILES NORTHWEST OF TARKIO...MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...SHENANDOAH...HAMBURG...SIDNEY...PERU...FARRAGUT...
RIVERTON...UNION...TALMAGE...NEHAWKA...LORTON...TABOR...THURMAN...
DUNBAR...RANDOLPH...BROCK...IMOGENE...JULIAN...CAMP CATRON AND
WAUBONSIE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 496 AND 508.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 10.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 31 AND 59.
INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 24.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.
LAT...LON 4058 9577 4053 9577 4052 9575 4053 9570
4056 9569 4056 9567 4054 9565 4052 9566
4051 9570 4050 9568 4047 9570 4046 9568
4046 9565 4043 9564 4042 9606 4089 9604
4089 9539 4058 9538
TIME...MOT...LOC 0144Z 266DEG 34KT 4060 9581
ZAPOTOCNYSpecial weather statement, Sep 6, 8:53 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT SUN SEP 6 2015
IAZ043-055-NEZ034-045-070245-
HARRISON IA-MONONA IA-WASHINGTON NE-BURT NE-
853 PM CDT SUN SEP 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONONA...HARRISON...
NORTH CENTRAL WASHINGTON AND SOUTHEASTERN BURT COUNTIES UNTIL 945 PM
CDT...
AT 853 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MONDAMIN...OR 30 MILES NORTH OF OMAHA...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLAIR...TEKAMAH...LOGAN...MONDAMIN...UTE...MODALE...PISGAH...
MOORHEAD...WOODBINE...DUNLAP...HERMAN...BLENCOE...MAGNOLIA...
SOLDIER...LITTLE SIOUX...PREPARATION CANYON STATE PARK...LITTLE SIOUX
SCOUT RANCH...PELICAN POINT STATE RECREATION AREA...SCHABEN PARK AND
WILLOW LAKE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 30 IN NEBRASKA NEAR MILE MARKER 450.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 117 AND 138.
INTERSTATE 29 BETWEEN MILE MARKERS 79 AND 105.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA.
LAT...LON 4168 9563 4151 9623 4187 9631 4207 9567
4186 9567 4186 9560
TIME...MOT...LOC 0153Z 231DEG 49KT 4171 9610
ZAPOTOCNYSpecial weather statement, Sep 6, 9:22 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT SUN SEP 6 2015
IAZ079-090-NEZ067-070300-
FREMONT IA-MILLS IA-CASS NE-
922 PM CDT SUN SEP 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MILLS...WEST CENTRAL
FREMONT AND CASS COUNTIES UNTIL 1000 PM CDT...
AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELMWOOD...OR 22 MILES EAST OF LINCOLN...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...LOUISVILLE...WEEPING WATER...ELMWOOD...GREENWOOD...
MURRAY...AVOCA...MURDOCK...UNION...NEHAWKA...EAGLE...MANLEY...ALVO
AND PLATTE RIVER STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 59 AND 73.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 415 AND 420.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.
LAT...LON 4079 9646 4098 9646 4099 9620 4103 9587
4079 9583
TIME...MOT...LOC 0221Z 252DEG 25KT 4087 9626
ZAPOTOCNYLocal storm report, Sep 6, 9:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
946 PM CDT SUN SEP 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST WEEPING WATER 40.87N 96.14W
09/06/2015 E65 MPH CASS NE TRAINED SPOTTER
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:00 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Sep 6, 7:02 PM CDT | Special Weather Statement | OAX | Saline | 43 min |
| Sep 6, 7:14 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 46 min |
| Sep 6, 7:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 30 min |
| Sep 6, 7:34 PM CDT | Areal Flood Advisory | OAX | Cass, Otoe | 3 hr |
| Sep 6, 8:00 PM CDT | Special Weather Statement | OAX | Cass, Lancaster, Otoe | 45 min |
| Sep 6, 8:28 PM CDT | Special Weather Statement | OAX | Washington | 47 min |
| Sep 6, 8:53 PM CDT | Special Weather Statement | OAX | Washington | 52 min |
| Sep 6, 9:22 PM CDT | Special Weather Statement | OAX | Cass | 38 min |
| Sep 6, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 51 min |
| Sep 6, 10:05 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 40 min |
| Sep 6, 11:27 PM CDT | Special Weather Statement | OAX | Cass | 48 min |
| Sep 7, 4:19 AM CDT | Flash Flood Watch | OAX | Cass, Douglas, Gage, Jefferson, Johnson, Lancaster and 6 more | 22 hr |
| Sep 7, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 64 min |
| Sep 7, 3:10 PM CDT | Tornado Warning | OAX | Jefferson | 35 min |
| Sep 7, 3:42 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 33 min |
| Sep 7, 3:55 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 65 min |
| Sep 7, 4:14 PM CDT | Tornado Warning | OAX | Gage | 16 min |
| Sep 7, 4:45 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 37 min |
| Sep 7, 6:58 PM CDT | Special Weather Statement | OAX | Otoe | 47 min |
| Sep 6, 8:44 PM CDT | Special Weather Statement | OAX | Fremont | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.